Jump to content
helplinedonate

Search the Community

Showing results for tags 'on'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • Pregúntele al Médico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. I’ve been taking Sinemet 25/100 for about four years. Some time after I started taking it, “on” and “off” times became very distinct. My last dose of the day is at 5:30 in the afternoon and this takes me up to bedtime at 10:00, when the medication starts wearing off. I get up at six in the morning, so that’s almost 12 hours since the last dose the day before. The odd thing is that when I wake up I’m very much “on”, and this lasts for one to two hours. I feel almost normal, like in my pre-PD days. From what I’ve read on the forum, this is completely the opposite of what other people experience – they are off when they wake up and need their meds to to make a start to the day. Does anyone have an explanation for my “reverse” condition, and are there others who have the same experience? Somehow I seem to manufacture dopamine while I’m asleep.
×